blood clots in the legs after treatment with Revolade

Hello luckily I found a treatment after been diagnosed with ITP (now two years ago). Several treatment didn't work but finally Revolade worked. I have been in remission for almost two years. Where I understand Im quite lucky. However, almost immediately after responding on Revoldae I got problem with blood clots in the legs. First the the left leg (deep vein thrombosis) , had to go on treatment with Fragmin injections for several month. After that that cured it lasted a couple on month I got a new blood clots now in the right leg. Again had to be on Fragmin injections for almost two months. I seems that these problem now again are coming back. Im now 52, before ITP i had never had any problems with blood clots in the legs. Anyone experienced this ?

2 Replies

  • Blood clots are listed as a possible side effect its one of the reasons I have refused any tpo's for treatment due to previous clots.Did your Doctor discuss this with you prior to treatment?

    Its tough to weigh up the risk factors against the benefits. Sorry to hear you are in this situation

  • Hello! I just have started this treatment. Please, can you tell us how often appear those kind of blood clots?

You may also like...